Repositorio de producción científica de la Universidad de Sevilla

Resolutions of De Concini-Procesi ideals of hooks

 

Advanced Search
 
Opened Access Resolutions of De Concini-Procesi ideals of hooks
Cites

Show item statistics
Icon
Export to
Author: Biagioli, Riccardo
Faridi, Sara
Rosas Celis, Mercedes Helena
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2007
Published in: Communications in algebra, 35 (12), 3875-3891.
Document type: Article
Abstract: We find a minimal generating set for the defining ideal of the schematic intersection of the set of diagonal matrices with the closure of the conjugacy class of a nilpotent matrix indexed by a hook partition. The structure of this ideal allows us to compute its minimal free resolution and give an explicit description of the graded Betti numbers, and study its Hilbert series and regularity.
Cite: Biagioli, R., Faridi, S. y Rosas Celis, M.H. (2007). Resolutions of De Concini-Procesi ideals indexed by hooks. Communications in algebra, 35 (12), 3875-3891.
Size: 135.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/41676

DOI: 10.1080/00927870701511954

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)